# SDR AALA201803279034

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 11,149 hours, 4,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS DAMAGED AT ROW  8.   REPLACED SEAT EMERGENCY LIGHT AT ROW 8 IAW AMM 33-50-00.
